svg-arrow-next svg-arrow-prev
×

Order online: 0917-565-3700/ 0998-530-3700

sidebar

Rexidol Forte 500mg / 65mg 1 Tablet Buy 4 Get 1

(No reviews) Write a Review
₱25.00
  per pack

SKU:
029742
Generic Name:
Paracetamol Propy Caffein

Rexidol Forte 500mg / 65mg 1 Tablet Buy 4 Get 1

₱25.00
PRODUCT DETAILS  
Brand Name Rexidol Forte
Generic Name Paracetamol + Caffeine
Strength 500 mg + 65 mg
Dosage Form Tablet
Class Name Analgesics (Non-Opioid) & Antipyretics
Indication/Usage Relief of mild to moderate pain including headache, migraine, backache, muscular aches, menstrual cramps,
  arthritis pain, toothache & pain associated w/ common cold & flu. Reduction of fever.
Dosage and Administration Adult & children ≥ 12 years old Pain &/or fever 1-2 tab every 6 hr or as needed. Max: 8 tab/24 hr.
  May be taken with or without food.
Contraindications Hypersensitivity. High BP or irregular heartbeat. Long-term use w/ anemia or heart, lung, kidney or liver disease.
  Patients recovering from severe alcoholism & taking disulfiram. Drugs for high BP (eg, propranolol, atenolol) &
  depression or anxiety (eg, sertraline, clozapine), lithium carbonate, decongestants containing ephedrine,
  theophylline, levothyroxine. Childn <12 yr.
Warning and Precautions Severe liver damage in large doses, other drugs containing paracetamol & ≥3 alcoholic drinks daily.
  Avoid caffeine-containing drugs, food (eg, chocolate) or beverages (eg, coffee, tea, cola).
  Kidney or liver problems. Patients taking warfarin. Discontinue use if new symptoms occur, symptoms &
  headache persists, pain worsens or lasts for >10 days, fever worsens or lasts for >3 days.
  Pregnancy & lactation.
Requires prescription? No
Manufacturer UNILAB, Inc
Regulatory Classification Non-Rx

 

Related Products

Quantity

Add to Cart

Quantity

Add to Cart

Re-Leaf Forte 500mg 1 Tablet

₱8.25

PRODUCT DETAILS  

Quantity

Add to Cart

Decolgen Forte 25mg / 2mg / 500mg 1 Tablet

₱7.50

PRODUCT DETAILS  

Quantity

Add to Cart

Be a member